# SDR AALA202107191720

- Difficulty date: July 19, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 58,035 hours, 34,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD RIGHT CABIN WALL-MOUNTED BOTTOM EMERGENCY EXIT LIGHT INOPERATIVE. REMOVED AND REPLACED FORWARD RIGHT CABIN WALL-MOUNTED BOTTOM EMERGENCY EXIT LIGHT PER AMM 33-51-13.
